Does anyone know of a connection between nodules on the lower legs and ovarian cancer? I had several small, painful nodules that were biopsied and the diagnosis was Erythema Nodosum - this was before my ovaraian cancer diagnosis in 2006. They resolved during my chemo - Carbo/Taxol - that was completed in January. They are back and my CA-125 is slowly rising again, all of the bloodwork for autoimmune disease is negative. Any ideas?
I have posted before, and I have never had an answer from anyone who might be able to give me some adivice. I am an older woman, full hysterectomy at age 40, have some skeletal problems. I think I have a tumour on the perineum, but I am embarassed to tell the doctor, just in case it isn't a tumour, but only a part of the vagina . See why I am confused, please someone settle this for me, should I go see about it, or is it totally normal. I should know my own anatomy, I know, but I am confused over this one.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.